# SDR FDEA201108133266

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOCK FASTENERS WITH NO SPACING ON FWD SIDE OF STA 1183, LBL 12.0, WL 190.  ACCOMPLISHED REPAIR IAW EA 7-5310-150074.
